MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 8mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA400 Implant 4mm w Abutment 8mm; Cochlear Baha Connect System
Model Number 93330
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
BIA400 Implant 4mm w Abutment 8mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50927519
Report Number6000034-2026-03460
Device Sequence Number10759608
Product Code MAH
UDI-Device Identifier09321502022705
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2024
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1317193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale